# SDR ABXA20250403068

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Boeing 767281
- Aircraft serial: 23016
- Aircraft time: 72,109 hours, 48,589 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL L FWD ENTRY DOOR EICAS MESSAGE.  TAKEOFF REJECTED @ 100 KT.  A/C RETURNED TO BLOCKS (BTB).  DEFERRED L1 DOOR INDICATION IAW MEL ABX 52-71-1-1. MAINTENANCE PROCEDURES C/W.  PLACARDS INSTALLED.  MBCB 04/13/2025.  REPETITIVE INSPECTION REQUIRED BEFORE EACH DEPARTURE.  A/C RETURNED TO SERVICE.
